Trace Ideals, Normalization Chains, and Endomorphism Rings

Faber, E (2020) Trace Ideals, Normalization Chains, and Endomorphism Rings. Pure and Applied Mathematics Quarterly, 16 (4). pp. 1001-1025. ISSN 1558-8599



Copyright, Publisher and Additional Information: © by International Press of Boston, Inc. All rights reserved. This is an author produced version of an article published in Pure and Applied Mathematics Quarterly. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 26 November 2019
  • Published (online): 13 November 2020
  • Published: 13 November 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EU - European Union789580
Depositing User: Symplectic Publications
Date Deposited: 04 Feb 2020 16:54
Last Modified: 30 Nov 2020 14:01
Status: Published
Publisher: International Press
Identification Number:

Share / Export